# SDR AALA202407157365

- Difficulty date: July 14, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 67,294 hours, 31,800 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Striker
- Part number: AR47147
- Part serial: 1005739
- Condition: Inoperative
- Location: Cockpit Door
- Part time: 33,684 hours, 19,777 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: COCKPIT DOOR WILL NOT OPEN, VERY DIFFICULT TO OPEN OR CLOSE. COCKPIT DOOR UPPER LATCH CONTACTING LOCK MECHANISM DOOR FRAME CUTOUT. REMOVED AND REPLACED UPPER DOOR ELECTRICAL STRIKER IAW AMM 52-51-12. OPS CHECK NORMAL.
